Asymptotic behavior of multi-response permutation procedures

Manfred Heinz Denker, Madan L. Puri

Research output: Contribution to journalArticle

2 Scopus citations


For a class of statistics used for multi-response permutation procedures, a weak invariance principle in D[0, 1]p is established. In certain cases, the limiting process is shown to be the sum of squares of independent standard Wiener processes, independent of the underlying distribution function.

Original languageEnglish (US)
Pages (from-to)200-210
Number of pages11
JournalAdvances in Applied Mathematics
Issue number2
Publication statusPublished - Jan 1 1988


All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this